MAUDE Adverse Event Report: SYMMETRY SURGICAL LLC SYMMETRY RAPIDCLEAN; KERRISON RONGEUR

SYMMETRY SURGICAL LLC SYMMETRY RAPIDCLEAN; KERRISON RONGEUR
Catalog Number 58-4200J-BD
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product was being used for a trial and was from our library inventory.The product has not been returned yet for evaluation.There has been a total of (b)(4) sold of this product code with 3 complaints recorded for similar occurrences.In the 2 previous complaints, there were significant signs that the screw had been tampered with.A follow up report will be submitted one the part has been received and evaluated.
 
Event or Problem Description
During the use of the kerrison, the screw fell out.There was a delay in the procedure to search for the screw and retrieve it.
 
Additional Manufacturer Narrative
Upon evalauting the returned device, it was noted that the screw was not returned with the kerrison.Without the screw it is difficult to tell if there was any damage to the screw as a result of screw removal at some point.However, there were weld marks where the back of the screw would be that indicates that the screws were properly welded into place.As a result of the evaluation, a true root cause could not be determined.This can be seen as the final report.If additional information is obtained that alleges any additional patient involvement or need for corrective actions, a follow up report will be submitted.

Brand Name
SYMMETRY RAPIDCLEAN
Common Device Name
KERRISON RONGEUR
Manufacturer (Section D)
SYMMETRY SURGICAL LLC
3034 owen drive
antioch, tn
MDR Report Key10512197
Report Number3007208013-2020-00023
Device Sequence Number16787098
Product Code HTX
UDI-Device Identifier00887482102701
UDI-Public00887482102701
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number58-4200J-BD
Device Lot NumberBJ0814
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2020
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer08/03/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1